| Model Number |
00-3020 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
This report is based on information provided by a philips remote service engineer and a bench engineer and has been investigated by the philips complaint handling team.Philips received a complaint on the tempus ls indicating that the device screen has lots of different colours and is not functioning properly.The device was not in use, therefore no health consequences or impact.
Additional Manufacturer Narrative
Updated health impact code.